Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Chebyshev approximations of a function and its derivatives


Author: D. G. Moursund
Journal: Math. Comp. 18 (1964), 382-389
MSC: Primary 41.40
MathSciNet review: 0166529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser, Theory of approximation, Translated by Charles J. Hyman, Frederick Ungar Publishing Co., New York, 1956. MR 0095369
  • [2] R. Creighton Buck, Linear spaces and approximation theory, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 11–23. MR 0101611
  • [3] E. Ya. Remez, General Computational Methods of Chebyshev Approximation. The Problem with Linear and Real Parameters, (English translation), United States Atomic Energy Commission, Washington, D. C., 1962.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1964-0166529-5
Article copyright: © Copyright 1964 American Mathematical Society